Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 2

All articles in this issue are freely accessible.

On the first moment of the symmetric-square $L$-function
Qingfeng Sun.
Proc. Amer. Math. Soc. 141 (2013), 369-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Maximal eigenvalues of a Casimir operator and multiplicity-free modules
Gang Han.
Proc. Amer. Math. Soc. 141 (2013), 377-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Eichler cohomology of generalized modular forms of real weights
Wissam Raji.
Proc. Amer. Math. Soc. 141 (2013), 383-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Extremal ergodic measures and the finiteness property of matrix semigroups
Xiongping Dai, Yu Huang and MingQing Xiao.
Proc. Amer. Math. Soc. 141 (2013), 393-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Completely regular proper reflection of locales over a given locale
Wei He and MaoKang Luo.
Proc. Amer. Math. Soc. 141 (2013), 403-408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On mean values of random multiplicative functions
Yuk-Kam Lau, Gérald Tenenbaum and Jie Wu.
Proc. Amer. Math. Soc. 141 (2013), 409-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hilbert space compression under direct limits and certain group extensions
Dennis Dreesen.
Proc. Amer. Math. Soc. 141 (2013), 421-436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Curves of genus $g$ whose canonical model lies on a surface of degree $g+1$
Gianfranco Casnati.
Proc. Amer. Math. Soc. 141 (2013), 437-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The determinant bound for discrepancy is almost tight
Jiří Matoušek.
Proc. Amer. Math. Soc. 141 (2013), 451-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fourier analysis and expanding phenomena in finite fields
Derrick Hart, Liangpan Li and Chun-Yen Shen.
Proc. Amer. Math. Soc. 141 (2013), 461-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Boundary-connectivity via graph theory
Ádám Timár.
Proc. Amer. Math. Soc. 141 (2013), 475-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cocycles on tropical varieties via piecewise polynomials
Georges Francois.
Proc. Amer. Math. Soc. 141 (2013), 481-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Upper bounds for the number of number fields with alternating Galois group
Eric Larson and Larry Rolen.
Proc. Amer. Math. Soc. 141 (2013), 499-503
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Effective equidistribution of the real part of orbits on hyperbolic surfaces
Jimi L. Truelsen.
Proc. Amer. Math. Soc. 141 (2013), 505-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Symmetry problem
A. G. Ramm.
Proc. Amer. Math. Soc. 141 (2013), 515-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Turán type inequalities for modified Bessel functions
Árpád Baricz and Saminathan Ponnusamy.
Proc. Amer. Math. Soc. 141 (2013), 523-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hausdorff dimension and biaccessibility for polynomial Julia sets
Philipp Meerkamp and Dierk Schleicher.
Proc. Amer. Math. Soc. 141 (2013), 533-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Bergman completeness is not a quasi-conformal invariant
Xu Wang.
Proc. Amer. Math. Soc. 141 (2013), 543-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the norm closure problem for complex symmetric operators
Stephan Ramon Garcia and Daniel E. Poore.
Proc. Amer. Math. Soc. 141 (2013), 549-549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Recurrence coefficients of generalized Charlier polynomials and the fifth Painlevé equation
Galina Filipuk and Walter Van Assche.
Proc. Amer. Math. Soc. 141 (2013), 551-562
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Unitary $N$-dilations for tuples of commuting matrices
John E. McCarthy and Orr Moshe Shalit.
Proc. Amer. Math. Soc. 141 (2013), 563-571
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions
Giovanni P. Galdi and Mads Kyed.
Proc. Amer. Math. Soc. 141 (2013), 573-583
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some properties of coupled-expanding maps in compact sets
Xu Zhang, Yuming Shi and Guanrong Chen.
Proc. Amer. Math. Soc. 141 (2013), 585-595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds
Tyson Ritter.
Proc. Amer. Math. Soc. 141 (2013), 597-603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Projective isomonodromy and Galois groups
Claude Mitschi and Michael F. Singer.
Proc. Amer. Math. Soc. 141 (2013), 605-617
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the Lebesgue decomposition of positive linear functionals
Zsolt Szũcs.
Proc. Amer. Math. Soc. 141 (2013), 619-623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Simultaneous linearization for commuting quasiperiodically forced circle diffeomorphisms
Jing Wang and Qi Zhou.
Proc. Amer. Math. Soc. 141 (2013), 625-636
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Criteria for Toeplitz operators on the sphere
Jingbo Xia.
Proc. Amer. Math. Soc. 141 (2013), 637-644
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A root-finding algorithm for cubics
Sam Northshield.
Proc. Amer. Math. Soc. 141 (2013), 645-649
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Closed planar curves without inflections
Shuntaro Ohno, Tetsuya Ozawa and Masaaki Umehara.
Proc. Amer. Math. Soc. 141 (2013), 651-665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On radial and polar Blaschke-Minkowski homomorphisms
Chang-jian Zhao.
Proc. Amer. Math. Soc. 141 (2013), 667-676
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Convergence of refinement schemes on metric spaces
Oliver Ebner.
Proc. Amer. Math. Soc. 141 (2013), 677-686
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Volume estimate about shrinkers
Xu Cheng and Detang Zhou.
Proc. Amer. Math. Soc. 141 (2013), 687-696
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2996973
A dichotomy for expansions of the real field
Antongiulio Fornasiero, Philipp Hieronymi and Chris Miller.
Proc. Amer. Math. Soc. 141 (2013), 697-698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2996974
Transient anomalous sub-diffusion on bounded domains
Mark M. Meerschaert, Erkan Nane and P. Vellaisamy.
Proc. Amer. Math. Soc. 141 (2013), 699-710
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Kahn-Priddy Theorem and the homotopy of the three-sphere
Piotr Beben and Stephen Theriault.
Proc. Amer. Math. Soc. 141 (2013), 711-723
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Polyhedral surfaces and determinant of Laplacian
Alexey Kokotov.
Proc. Amer. Math. Soc. 141 (2013), 725-735
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions